# SDR YYFA20121012001

- Difficulty date: October 11, 2012
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,601 hours, 39,742 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT FL 800, LT SUPPLY DUCT TEMP HIGH CAUTION LIGHT ILLUMINATED.   TURNED PACK OFF ATTEMPTED TO RESET. SAME INDICATION.
